# SDR 20000828SH007

- Difficulty date: June 28, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 69778551
- Condition: Broken
- Location: Horiz Stabilzer
- Part time: 42,911 hours
- Component: Horiz Stabilizer, Boeing
- Component part number: 65C3475111
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, PN 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM CAUSING THE UNIT TO BIND AND JAM.  POSSIBLE CAUSE, IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE AND INCREASED SPRING COIL STRESSES.  SPRINGS, PN 69-77855-1 ARE TO BE REPLACED WITH PN 69-77855-2 SPRINGS ON ACTUATOR ASSEMBLIES MANUFACTURED PRIOR TO S/N KEO1730 PER BOEING SL 737-SL-27-090-B.  (X)
